Affordable Access

Publisher Website

The stability of the steady-state motions of a system with pseudocyclical coordinates

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
52
Issue
5
Identifiers
DOI: 10.1016/0021-8928(88)90102-5

Abstract

Abstract The sufficient conditions for the asymptotic stability of the steady-state motions of a mechanical system with pseudocyclical coordinates, by means of forces acting on these coordinates when dissipation with respect to the positional coordinates is present, are formulated. Both gyroscopically connected and unconnected systems are considered. The results are used to study the possible stabilization of the steady-state motion of an unbalanced rotor on a flexible shaft.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments